# SDR AALA202406281775

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 32,879 hours, 13,444 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 4R SHOWED A CAUTION INDICATION DURING DESCENT. FAULTS DOOR BOTTLE AFT 4R, SERVICED 4R DOOR IAW TSM 52-13-00-810-828-A, CFDS BYTE TEST GOOD.
